# SDR SWAA2013020112224

- Difficulty date: January 24, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 75,862 hours, 66,202 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT L/E SKIN IS CRACKED ON LOWER SURFACE, FWD OF O/B AUXILIARY TRACK.  REPAIRED LEFT WING NR 2 SLAT I/B SKIN LOWER AFT SURFACE COMMON TO O/B AUX TRACK PER SRM 55-43-01-2R-6.
